Homeopathic remedies
 

homeopathy introAbout Homeopathics
Homeopathy Forum
homeopathic remedy finder Remedy Finder Apphomeopathic remedy store Homeopathic Remedy Store
Homeopathy Forum Home

 

 

Remedies:

Arnica Montana: $3.99

 

 

Similar posts:

Arnica overdose in children8Arnica Overdose2Arnica overdose4

 

Homeopathy and Health Forum

Arnica overdose?

Hi,

I've been experiencing extremely strange neurological issues for 2 weeks and am wondering if arnica could be involved. I had been using a topical non-homeopathic arnica salve on my face for about 5 days (at one point up to 4x a day). It claims to be a concentrate, sold on amazon and my guess is it's about 10% arnica. While using it, I could definitely feel my face positively react to it (calmness of the muscle pain/spasm I was using it for, soothing and tingling which I perceived to be positive).

The morning of the 6th day, after applying it, I slowly started to feel dizzy, disoriented, uncoordinated and tingling/numbness in my extremities (worse in feet)...slight tremors in hands as well. I had to visit urgent care and for the rest of the day, it never completely went away only varied in intensity. The next morning it slowly came back and intensified to the point where I almost passed out and felt I was having trouble breathing. Back to urgent care and a battery of blood and urine tests were done. All came back fine.

Fast forward 10 days later, while the emergency type symptoms are mostly gone, I still have plenty of dizziness and tingling/numbness/uncoordination, etc throughout the day.

The strangest aspect to this is if I apply anything to my face (lotion, sunscreen, etc), the symptoms immediately get worse. A naturopath/MD I spoke to thinks the arnica might have entered my CNS and put me on NAC (n-acteyl-l-cysteine).

Has anyone heard of anything similar? I'm at wits end with these symptoms :/. It's unfortunately taken over most of my daily life.

Best,
Patrick
 
  psamuels on 2017-06-18

This is an internet forum. Posts are not from medical professionals.
This thread continues beneath the following ad.
Google arnica poisoning -on livestrong .com.

I would never use this again unless it was homeopathic preparation or remedy form. And made by a well known trusted mfr.

Herbs can be very dangerous if you do not know what you are doing or do not know the source. Someone in callforna died recently after they had a cup of tea (from china mfr) with herbal aconite in it.

Try the activated charcoal tabs mentioned on the site.
[Edited by simone717 on ]

 
simone717 on 2017-06-18

Post Reply To post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.

Page produced in 0 seconds